# SDR DL72S010808

- Difficulty date: May 20, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- Aircraft time: 60,318 hours, 39,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 4503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY LIGHT INOP.  BATTERY PACK WAS FOUND TO BE BAD.  REMOVED AND REPLACED SAME.
